MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
A male patient was scheduled for aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that during aquablation therapy, while the patient was in the operating room under anesthesia, the hydros robotic system experienced a communication error code (e480) with the power distribution unit.The error could not be resolved despite troubleshooting attempts.As a result, the treating surgeon made the decision to abort the procedure and proceed with a transurethral resection of the prostate (turp).There were no adverse health consequences for the patient as a result of this event.
 
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key24945395
Report Number3012977056-2026-00087
Device Sequence Number14771899
Product Code PZP
UDI-Device Identifier00850055427068
UDI-Public010085005542706811250212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale